# SDR 9900831141

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1741-1771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION BETWEEN FS 1741 AND 1771 ON LONGERON 50L.  REPAIRED PER EA 11-162749.
